Pacific Journal of Mathematics

Classification of the stable homotopy types of stunted real projective spaces.

Donald M. Davis and Mark Mahowald

Article information

Source
Pacific J. Math., Volume 125, Number 2 (1986), 335-345.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700080

Mathematical Reviews number (MathSciNet)
MR863530

Zentralblatt MATH identifier
0596.55004

Subjects
Primary: 55P42: Stable homotopy theory, spectra

Citation

Davis, Donald M.; Mahowald, Mark. Classification of the stable homotopy types of stunted real projective spaces. Pacific J. Math. 125 (1986), no. 2, 335--345. https://projecteuclid.org/euclid.pjm/1102700080


Export citation

References

  • [1] J.F. Adams, Aperiodicity theorem inhomological algebra, Proc. Camb. Phil. So, 62 (1966), 365-377.
  • [2] J.F. Adams,On the groupsJ{ X) - IV, Topology, 5(1966), 21-71.
  • [3] M. F. Atiyah, Thorn complexes, Proc. London Math. Soc. 11, (1961), 291-310.
  • [4] D. M. Davis, S.Gitler, and M. Mahowald, The stable geometric dimension ofvector bundles over realprojective spaces, Trans. Amer. Math. Soc, 268 (1981), 39-62.
  • [5] D. M. Davis, M. Mahowald, and H. Miller, Mapping telescopes and K*-localizations, to appear in Proc. John Moore Conf.
  • [6] S. Feder and S. Gitler, Stable homotopy type of Thorn complexes, Quart. J. Math., Oxford, 25 (1974), 143-149.
  • [7] S. Feder, S. Gitler, and M. Mahowald, On the stable homotopy type of stunted projectie spaces, Bol. Soc. Mat. Max., 22 (1977), 1-5.
  • [8] T. Kobayashi, Stable homotopy types of stunted real projectie spaces, Proc. Amer. Math. Soc, 87 (1983), 555-556.
  • [9] T. Kobayashi and M. Sugawara, KT-rings of lens spaces Ln(4), Hiroshima Math. J., 1 (1971), 253-271.
  • [10] K. Y. Lam, KO-equialences and existence of nonsingular bilinear maps, Pacific J. Math., 82 (1979), 145-153.
  • [11] M. Mahowald, The image of J in the EP sequence, Annals of Math., 116 (1982), 65-112.
  • [12] M. Mahowald, The metastable homotopy ofSn, Memoirs of Amer. Math. Soc, 72 (1967).
  • [13] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc, 102 (1962), 227-283.